MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/15563650.2017.1332369

Медицинская библиотека · Clinical toxicology (Philadelphia, Pa.) · 2017

A review of vilazodone exposures with focus on serotonin syndrome effects.

Heise C William, Malashock Hannah, Brooks Daniel E

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Vilazodone is an antidepressant with selective serotonin reuptake inhibition and partial 5HT1A agonism. Serotonin syndrome is believed to be due to excessive stimulation of 5-HT2A and 5-HT1A receptors, resulting in the clinical triad of altered mentation, autonomic instability and neuromuscular abnormalities. The goal of this study is to define serotonergic effects after vilazodone exposure.

METHODS

A retrospective review of two databases: the American Association of Poison Controls Centers' National Poison Data System (NPDS) and the American College of Medical Toxicology's Toxicology Investigators Consortium (ToxIC Registry). A case series of four patients from one medical toxicology service is also presented.

RESULTS

During the 52-month study period, a total of 3192 vilazodone human exposures were reported to NPDS. Of these, 1734 (54%) were isolated vilazodone cases. The clinical effects of vilazodone toxicity included drowsiness (20%), vomiting (14%), tachycardia (11%) and agitation (10%). Most patients (71%) had symptoms for between 2 and 24 h, though some (14%) remained symptomatic for more than 24 h. The most common treatment was intravenous fluids (15%) and the most serious intubation (2%). From the ToxIC Registry, a total of 23 cases of vilazodone exposures were identified. Of these, 17 (74%) had vilazodone listed as the first (primary) agent and 10 (43%) involved vilazodone-only ingestions. Nine (39%) cases documented serotonin syndrome; and most (8/9; 89%) listed vilazodone as the primary agent. All (n = 4) subjects in the case series with acute vilazodone toxicity had serotonin syndrome.

CONCLUSIONS

Vilazodone overdose, including vilazodone-only ingestions, are associated with serotonin syndrome. Serotonergic toxicity and appropriate treatments should be considered when caring for patients with vilazodone ingestions.

Для цитирования: Heise C William, Malashock Hannah, Brooks Daniel E. A review of vilazodone exposures with focus on serotonin syndrome effects.. Clinical toxicology (Philadelphia, Pa.). 2017. DOI: 10.1080/15563650.2017.1332369.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.